# SDR CA150408032

- Difficulty date: April 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 3,492 hours
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: AS3209126
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 4,169 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NUMBER 1 ENGINE OIL SERVICING RECORDS INDICATED AN UNUSUAL TREND SHIFT IN  CONSUMPTION.  THE ENGINE WAS INSPECTED & IT WAS DETERMINED THAT THE OIL PUMP LOWER TRANSFER TUBE WAS LEAKING.  THE LEAK WAS DUE TO A DAMAGED PACKING.  THE PACKING HAD A NICK & ROLLED SECTION.  THE PART HAD BEEN INSTALLED SINCE NEW.  THE PACKING WAS REPLACED, LEAK TESTED & THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
